noimage

Munmun Hazarika


Designation : Professor
Qualification : M. Sc (Univ. of Delhi), M. Phil. (Univ. of Delhi), Ph. D. (Tezpur)
Specialization : Operator Theory, Functional Analysis
Date of Joining TU : 20 October, 1997. ( In current position w.e.f December, 2012)

Selected Research Publications:

Munmun Hazarika and A. Phukan, On hyponormality of toeplitz operators with polynomial and symmetric type symbols, Bull. Korean Math. Soc., 2010 (to appear).

Munmun Hazarika and B. Kalita, Quadratic hyponormality and positive quadratic hyponormality are not preserved under weighted completion and restriction, Proceedings of International Conference on Challenges and Applications of Mathematics in Science and Technology, Macmillan Advanced Research Series, 2010, 628-635.

Munmun Hazarika and B. Kalita, On positively quadratically hyponormal weighted shifts, Int. J. Contemp. Math. Sciences, Vol.4, No.35, 2009, 1709-1718, 2009.

Munmun Hazarika and B. Kalita, A generalized definition of joint hyponormality, Int. J. Math. Analysis, Vol.3, No.36, 1795-1802, 2009.

Munmun Hazarika, Recursively generated subnormal shifts, J. Indian Acad. Math., Vol. 28, No. 1, 2006, 11-23.

Munmun Hazarika, On the Spectrum of Operator Weighted Shifts, Bull. Cal. Math. Soc., 98, (1), 2006.,31-38.

Munmun Hazarika, Unitary equivalence and reducibility of unilateral operator weighted shifts, J. Indian Acad. Math., Vol. 27, No. 2, 2005, 361-372.

Munmun Hazarika and S. C. Arora, Hypercyclic Operator Weighted Shifts, Bull. Korean Math. Soc. 41, no. 4., 2004, 589-598.

Munmun Hazarika and S. C. Arora, On similarity of operator valued weighted shifts and operator valued weighted sequence spaces, Mathematical Analysis and Applications, Narosa, 2004, 90-96.

Munmun Hazarika and S. C. Arora, Minimal reducing subspaces of the unilateral shift operator on an operator weighted sequence space. Indian Journal of Pure and Applied Mathematics, Vol. 35 (6), 2004, 747-757.

National/international conferences attended:

International Conference on Challenges and Applications of Mathematics in Science and Technology (CAMIST), Jan 11-13, 2010, NIT, Rourkela.
Paper: Quadratic hyponormality and positive quadratic hyponormality are not preserved under weighted completion and restriction

International Conference on Operator Theory and related areas (ICOTRA), Jan 9-12, 2008, University of Delhi.
Paper: The subnormal completion problem for operator weighted shifts

International workshop on Operator Theory and applications (IWOTA), July 12-16, 2004, University of Newcastle upon Tyne, U.K.
Paper: Recursively generated subnormal shifts

Indian Science Congress, 91st Session, Jan 3-7, 2004, Chandigarh University.
Paper: Reducibility criterion for a class of operator weighted shifts.

International Conference on Analysis and Discrete Structures (ICADS), Dec 22-24, 2002, I.I.T. Kharagpur.
Paper: On similarity of operator valued weighted shifts and operator valued weighted sequence spaces.

Memberships of professional bodies/societies:

Life member, Assam Academy of Mathematics
Life member, Indian Academy of Mathematics

Awards, fellowships received :

Qualified in UGC/CSIR NET in 1997 with award of Junior Research Fellowship of the CSIR.

Research Project/s:

A study of k-hyponormality as a bridge between subnormality and hyponormality
(2009-2012)
(Under DST Fast Track young scientists Scheme.)